| Model Number |
MA60AC |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that, during intraocular lens implantation surgery, iol was damaged during implantation.Additional information has been requested, yet no new information received.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).